Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 248710, 8 pages
Research Article

On Hermite-Hadamard Type Inequalities for -Convex Functions on the Coordinates via Riemann-Liouville Fractional Integrals

School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 29 December 2013; Accepted 14 April 2014; Published 14 May 2014

Academic Editor: Fernando Simões

Copyright © 2014 Feixiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Feixiang Chen, and Shanhe Wu, “ Some Hermite-Hadamard Type Inequalities for Harmonically s -Convex Functions ,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, “Some inequalities for differentiable coordinated convex mappings,” Asian-European Journal of Mathematics, vol. 8, no. 3, 2015. View at Publisher · View at Google Scholar
  • Mehmet Kunt, İmdat İşcan, Nazlı Yazıcı, and Uğur Gözütok, “On new inequalities of Hermite–Hadamard–Fejer type for harmonically convex functions via fractional integrals,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar